# SDR 2001UALA00875

- Difficulty date: May 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 64,807 hours, 17,548 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT REV EICAS AMBER LIGHT CAME ON DURING GROUND ROLL AT APPROXIMATELY 80 KTS.  RTO.
